# SDR COMA0460290

- Difficulty date: May 1, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 15,173 hours, 14,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5884, 4 ROWS OF EMERGENCY LIGHTS ARE INOP.  DEFERRED MAINT ON EMERGENCY LIGHTS PER MEL.
